Well me and my girl friend have been having sex for about a month now without a condom. She is on the birth control shot. The last time we had sex was about a week ago and about 3 weeks continuosly before that. Well she is has an apointment tommorow for her next shot which she gets every three months. But 2 days ago she said she bled alittle and she said her stomach cramped up but it didnt nescasarily fell like a period cramp...kinda like she ate something bad or had to use the bathroom. This worried the crap out of me because I know this can be an early sign of pregnancy. What is her chances of being pregnant. We had unprotected sex. I pulled out each time i ejaculated and she is on the birht control shot. No I know it is 100 percent guaranted to work and we understand the risk. If she is it'll be ok but we werent really planning on it. since were both in college. She said she bled alittle and cramped last time right before she went to get her shot. I just need to have some input cause i have only been sleeping about 2 hours a night.
Please someone I need some input!
How long has your girlfriend been on the shot? Here's something both you and her should look at:
_Possible Side Effects
Irregular bleeding is the most common side effect for women using DMPA. It is more common in the first six to 12 months of use.
- Periods become fewer and lighter for most women, and often stop altogether. The longer a woman uses the shot, the more likely her periods will stop. It may take up to a year for periods to return after a woman's last shot.
- Some women will have longer, heavier periods.
- Some may have increased light spotting and breakthrough bleeding.DMPA use is associated with temporary bone thinning. Talk with your health care provider about the risks. To help protect your bones, get regular exercise and get extra calcium and vitamin D --- either through your diet or by using supplements.
Serious problems are rare. Tell your clinician immediately if you have**
- a new lump in your breast
- major depression
- severe pain in the stomach or abdomen
- unusually heavy or prolonged vaginal bleeding
- yellowing of skin or eyes Planned Parenthood: The Shot _
Thank you that was very informative. The only thing that concerns me is that it said bleeding from six to 12 months of use. She has been on the shot before but it was about 3 years ago. She just no took her first shot since then 3 months ago. Some one told me that it was like her body might be having a small period from the shot wearing off but I have no idea.
If she just recently got back on the shot, my best guess is that her body is trying to get use to the birth control. But if it persists, I suggest going back to the doctor.
Thanks star.Were going to ask about it tommrow. I dont think she is pregnant i just very ver very paranoid.
If you're pulling out as well I think the chances of pregnancy are negligible.